# SDR 96ZZZX977

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204PC
- Make and model: Bolkms BO105S
- Aircraft serial: S895
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10590952
- Condition: Faulty
- Location: Out Of Tolerance
- Part time: 429 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED POWER ASSURANCE CHECK WHEN PERFORMED IAW AIRCRAFT FLIGHT MANUAL.  ENGINE CHECKED FOR BLEED AIR LEAKS AND BLEED VALVE WAS SWAPPED.  BURNER CAN, NR 1 NOZZLE AND WHEEL WERE VISUALLY INSPECTED WITH A BORESCOPE.  FOUND OK.  TORQUE GAUGE CHECKED AND FOUND OUT OF TOLERANCE (MINUS 5 PERCENT) WITH INFORMATION PROVIDED BY A.E.C.  THIS INFORMATION IS NOT FOUND IN MM.  COMPRESSOR WAS WASHED.  SUBSEQUENT POWER CHECK SHOWED REASONABLE POWER MARGIN FOR ENGINE.
